# SDR CAL960348

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19026
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 440
- Part time: 65,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 1 INCH CRACK IN FRAME AT STA 440 ABOVE STR 21L.  A NEW FRAME AND CLIP WERE FABRICATED AND INSTALLED IAW BOEING DRAWING 65C25113 AND SRM 51-10-2.  (X)
